Characterization of the oblique projector U(VU)V-dagger with application to constrained least squares

Černý, A. (2009). Characterization of the oblique projector U(VU)V-dagger with application to constrained least squares. Linear Algebra and its Applications, 431(9), pp. 1564-1570. doi: 10.1016/j.laa.2009.05.025

[img]
Preview
PDF - Accepted Version
Download (76kB) | Preview

Abstract

We provide a full characterization of the oblique projector U(VU) †V in the general case where the range of U and the null space of V are not complementary subspaces. We discuss the new result in the context of constrained least squares minimization which finds many applications in engineering and statistics.

Item Type: Article
Additional Information: NOTICE: this is the author’s version of a work that was accepted for publication in Linear Algebra and its Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Linear Algebra and its Applications, Volume 431, Issue 9, 1 October 2009, Pages 1564–1570
Uncontrolled Keywords: Oblique projection; Constrained least squares; Zlobec formula
Subjects: Q Science > QA Mathematics
Divisions: Cass Business School > Faculty of Actuarial Science & Insurance
URI: http://openaccess.city.ac.uk/id/eprint/5937

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics